MathSciNet Relay Station
MathSciNet bibliographic data
MR1360227 20M05 (68R15)
Makanin, Gennady S. Multiplication of natural number parameters and equations in a free semigroup. Trans. Amer. Math. Soc. 348 (1996), no. 12, 4813–4824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement